MathSciNet Relay Station
MathSciNet bibliographic data
MR1419012 34C37 (58E30)
Kalies, W. D.; VanderVorst, R. C. A. M. Multitransition homoclinic and heteroclinic solutions of the extended Fisher-Kolmogorov equation. J. Differential Equations 131 (1996), no. 2, 209–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement